# SDR SWAA2019031230501

- Difficulty date: February 13, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N733SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27865
- Aircraft time: 69,349 hours, 40,581 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 144A15117
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR FUSE FRAME AT INNER CHORD FORWARD EDGE GOUGED AT BS 694, ABOVE LT CREASE BEAM.  REPAIRED FRAME IAW SRM AND EA.
